Coupled System of (k, ψ)-Hilfer and (k, ψ)-Caputo Sequential Fractional Differential Equations with Non-Separated Boundary Conditions
Articles > Article · 2025
Authors: Furkan Erkan, Nüket AYKUT HAMAL, Sotiris K. Ntouyas, Jessada Tariboon, Phollakrit Wongsantisuk
Axioms, International, WoS, 2025, vol 14, pp 685-685
Summary
This paper is concerned with the existence and uniqueness of solutions for a coupled system of (k,ψ)-Hilfer and (k,ψ)-Caputo sequential fractional differential equations with non-separated boundary conditions. We make use of the Banach contraction mapping principle to obtain the uniqueness result, while two existence results are proved by using Leray–Schauder nonlinear alternative and Krasnosel’skiĭ’s fixed point theorem. The obtained results are illustrated by numerical examples.